# SDR VGCA2020041309005

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N216WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 41,829 hours, 24,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: 6518745296
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PAN WEB PUNCTURED BETWEEN BS. 880 - 890 AND RBL. 48 - 68 AT MAIN CARGO DECK FLOOR. REPLACED WITH NEW PART IN ACCORDANCE WITH B727 SRM
